How long before the bumps that look like blisters on my lips disappear after Restyln injections

I had Juviderm injected into my lip lines and directly into my lips. One week later and I have a blister on each side where he injected the lips. How long before it goes away. I am still a little purple on one side of my lip, it was so worth it. The lip lines are so much softer, he went right into each line and ended up with a shot on each side of my lips top and bottom, 2 viles. The pain wasn;t so bad, we iced it before each shot to numb the area and it worked

Doctor Answers 3

Blisters on lips after Restylane injections?

Thank you for asking the question, but photos are necessary to determine what the issue is. See your doctor in person for proper evaluation. Good luck.


New York Oculoplastic Surgeon
5.0 out of 5 stars 134 reviews

Post Juvederm blisters?


Blisters are different than bumps and the differential diagnosis is different for the different results. It would be best to post a picture.

Dr H Karamanoukian

Hratch Karamanoukian, MD, FACS
Buffalo General Surgeon
4.9 out of 5 stars 38 reviews

Blister from Injection

It sounds like overall you are happy with your results.  If you could post a photo it would be very helpful since it is not clear to me if your results are from product or swelling.  Best, Dr. Green

Michele S. Green, MD
New York Dermatologist
5.0 out of 5 stars 71 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.